Lymphomatoid papulosis in a patient with atopic eczema on long-term ciclosporin therapy

Br J Dermatol. 2005 Jun;152(6):1346-8. doi: 10.1111/j.1365-2133.2005.06548.x.

Abstract

We report a 36-year-old man with atopic eczema who developed lymphomatoid papulosis while taking ciclosporin. Latent membrane protein 1 and in situ hybridization for Epstein-Barr virus were negative. There are only two reports in the literature of patients taking ciclosporin to control atopic eczema who developed primary cutaneous CD30+ T-cell lymphoproliferative disorders. The development of T-cell lymphoproliferative disorders including lymphomas is well described in patients with solid organ transplants who are taking ciclosporin. Also, it has been noted in patients taking ciclosporin for rheumatological conditions or psoriasis.

Publication types

  • Case Reports
  • Review

MeSH terms

  • Adult
  • Cyclosporine / adverse effects*
  • Cyclosporine / therapeutic use
  • Dermatitis, Atopic / drug therapy*
  • Dermatitis, Atopic / immunology
  • Humans
  • Immunosuppressive Agents / adverse effects*
  • Immunosuppressive Agents / therapeutic use
  • Lymphomatoid Papulosis / chemically induced*
  • Male
  • Methotrexate / therapeutic use

Substances

  • Immunosuppressive Agents
  • Cyclosporine
  • Methotrexate